CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  Publicationsjournals
Publications        
Search results

Search: All articles in the CJM digital archive with keyword orbifold

  Expand all        Collapse all Results 1 - 2 of 2

1. CJM Online first

Pronk, Dorette; Scull, Laura
Erratum: Translation Groupoids and Orbifold Cohomology
We correct an error in the proof of a lemma in "Translation Groupoids and Orbifold Cohomology", Canadian J. Math Vol 62 (3), pp 614-645 (2010). This error was pointed out to the authors by Li Du of the Georg-August-Universität at Gottingen, who also suggested the outline for the corrected proof.

Keywords:orbifold, equivariant homotopy theory, translation groupoid, bicategory of fractions
Category:57S15

2. CJM 2009 (vol 62 pp. 614)

Pronk, Dorette; Scull, Laura
Translation Groupoids and Orbifold Cohomology
We show that the bicategory of (representable) orbifolds and good maps is equivalent to the bicategory of orbifold translation groupoids and generalized equivariant maps, giving a mechanism for transferring results from equivariant homotopy theory to the orbifold category. As an application, we use this result to define orbifold versions of a couple of equivariant cohomology theories: K-theory and Bredon cohomology for certain coefficient diagrams.

Keywords:orbifolds, equivariant homotopy theory, translation groupoids, bicategories of fractions
Categories:57S15, 55N91, 19L47, 18D05, 18D35

© Canadian Mathematical Society, 2017 : https://cms.math.ca/